Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yeast Infection question

So Im taking a perscription medication and it seems that every time I take it I get a damn yeast infection! Ive told my doctor and he has given me another perscription for the one pill fix for a yeast infection! I got my current infection about a week ago... Took my one pill solution three days ago and STILL am having symptoms like its the first few days into one! Ugh!!! I dont know what else to do!!! When I have sex it BURNS and ITCHES.... and during the day its pretty much the same! Ugh!!! Please if you have any suggestions let me know... Im dying here!

 
Anonymous

Asked by Anonymous at 2:51 PM on Oct. 21, 2009 in Health

This question is closed.
Answers (3)
  • also, has your doctor diagnosed you with the infection? Sometimes if we self diagnose we can be wrong and the meds we take only aggravates the real problem
    Jademom07

    Answer by Jademom07 at 2:54 PM on Oct. 21, 2009

  • If you are having sex when you still have symptoms then you are just passing the infection back and forth between you and your partner...you both need to be treated and hold off from sex until all symptoms are gone.
    Jademom07

    Answer by Jademom07 at 2:52 PM on Oct. 21, 2009

  • OMG I never thought about it that way!!!! I guess I better call my doctor and set up an appt!!! Guys can get a yeast infection??? OMG I never thought that! Huh! Learn something new everyday! :) Thanks!!!
    Anonymous

    Answer by Anonymous at 3:00 PM on Oct. 21, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN